# SDR AALA20150419017

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 46,818 hours, 7,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD DOOR EMERGENCY LIGHT, FLOOD LIGHT ASSEMBLY LENS LOOSE.  REPOSITIONED ASSEMBLY IN HOUSING SECURING LENS & ASSEMBLY.
